# SDR SWIA202053055

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 468
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERFLOOR LONGERON RT WING TO BODY PANEL BRACKET CRACKED FS 468 RBL 43.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED THE RT WING TO BODY PANEL BRACKET AT FS 468 RBL 43 WITH NEW PART, REF CRJ 200 SRM & BOMBARDIER DWG.
